Distribution des points de petite hauteur dans les groupes multiplicatifs
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, pp. 325-348.

We prove a new lower bound for the height of points on a subvariety V of a multiplicative torus, which lie outside the union of torsion subvarieties of V. Although lower bounds for the heights of these points where already known (decreasing multi-exponential function of the degree for Scmhidt and Bombieri-Zannier, [Sch], [Bo-Za], and inverse monomial in the degree by the second author of this note and P. Philippon, [Da-Phi]), our method proves up to an ε the sharpest conjectures that can be formulated.

Classification: 11G10,  11J81,  14G40
Amoroso, Francesco 1; David, Sinnou 2

1 U. M. R. 6139 (C. N. R. S.) Laboratoire de Mathématiques Nicolas Oresme Département de Mathématiques Université de Caen Campus II, BP 5186 14032 Caen Cédex, France
2 U. M. R. 7586 (C. N. R. S.) – U. F. R. 921 Problèmes Diophantiens Département de Mathématiques Université Pierre et Marie Curie 4, Place Jussieu 75005 Paris, France
@article{ASNSP_2004_5_3_2_325_0,
     author = {Amoroso, Francesco and David, Sinnou},
     title = {Distribution des points de petite hauteur dans les groupes multiplicatifs},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {325--348},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {5e s{\'e}rie, 3},
     number = {2},
     year = {2004},
     zbl = {1150.11021},
     mrnumber = {2075986},
     language = {fr},
     url = {http://www.numdam.org/item/ASNSP_2004_5_3_2_325_0/}
}
TY  - JOUR
AU  - Amoroso, Francesco
AU  - David, Sinnou
TI  - Distribution des points de petite hauteur dans les groupes multiplicatifs
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2004
DA  - 2004///
SP  - 325
EP  - 348
VL  - 5e s{\'e}rie, 3
IS  - 2
PB  - Scuola Normale Superiore, Pisa
UR  - http://www.numdam.org/item/ASNSP_2004_5_3_2_325_0/
UR  - https://zbmath.org/?q=an%3A1150.11021
UR  - https://www.ams.org/mathscinet-getitem?mr=2075986
LA  - fr
ID  - ASNSP_2004_5_3_2_325_0
ER  - 
%0 Journal Article
%A Amoroso, Francesco
%A David, Sinnou
%T Distribution des points de petite hauteur dans les groupes multiplicatifs
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2004
%P 325-348
%V 5e s{\'e}rie, 3
%N 2
%I Scuola Normale Superiore, Pisa
%G fr
%F ASNSP_2004_5_3_2_325_0
Amoroso, Francesco; David, Sinnou. Distribution des points de petite hauteur dans les groupes multiplicatifs. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 3 (2004) no. 2, pp. 325-348. http://www.numdam.org/item/ASNSP_2004_5_3_2_325_0/

[Am-Da] F. Amoroso - S. David, Le problème de Lehmer en dimension supérieure, J. reine angew. Math. 513 (1999), 145-179. | MR | Zbl

[Am-Da2] F. Amoroso - S. David, Minoration de la hauteur normalisée des hypersurfaces, Acta Arith. 92 (2000), 340-366. | EuDML | MR | Zbl

[Am-Da3] F. Amoroso - S. David, Densité des points à coordonnées multiplicativement indépendantes, Ramanujan Math. Journal. 5 (2001), 237-246. | MR | Zbl

[Am-Da4] F. Amoroso - S. David, Minoration de la hauteur normalisée dans un tore, Journal de l'Institut de Mathématiques de Jussieu 2 (2003), 335-381. | MR | Zbl

[Am-Dv] F. Amoroso - R. Dvornicich, A lower bound for the height in abelian extensions, J. Number Theory 80 (2000), 260-272. | MR | Zbl

[Am-Za] F. Amoroso - U. Zannier, Minoration de la hauteur normalisée dans un tore, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 29 (2000), 711-727. | EuDML | Numdam | MR | Zbl

[Bo-Va] E. Bombieri - J. Vaaler, Siegel's lemma, Invent. Math. 73 (1983), 11-32. | EuDML | MR | Zbl

[Bo-Za] E. Bombieri - U. Zannier, Algebraic points on subvarieties of 𝔾 m n , Int. Math. Res. Not. 7 (1995), 333-347. | MR | Zbl

[Ch] M. Chardin, Une majoration de la fonction de Hilbert et ses conséquences pour l'interpolation algébrique, Bulletin de la Société Mathématique de France 117 (1988), 305-318. Voir aussi Contributions à l'algèbre commutative effective et à la théorie de l'élimination, Thèse de doctorat, Université de Paris VI, 1990. | EuDML | Numdam | MR | Zbl

[Da-Hi] S. David - M. Hindry, Minoration de la hauteur de Néron-Tate sur les variétés abéliennes de type C.M., J. reine angew. Math. 529 (2000), 1-74. | MR | Zbl

[Da-Ph] S. David - P. Philippon, Minorations des hauteurs normalisées des sous-variétés des tores, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), 489-543 ; Errata ibidem 29 (2000). | EuDML | Numdam | MR | Zbl

[Do] E. Dobrowolski, On a question of Lehmer and the number of irreducible factors of a polynomial, Acta Arith. 34 (1979), 391-401. | EuDML | MR | Zbl

[Le] H. Lehmer, Factorisation of some cyclotomic functions, Ann. of Math. 34 (1933), 461-479. | JFM | Zbl

[Ph] P. Philippon, Lemmes de zéros dans les groupes algébriques commutatifs, Bull. Soc. Math. France 114 (1986), 355-383 ; Nouveaux lemmes de zéros dans les groupes algébriques commutatifs, Rocky Mountain J. Math. (3) 26 (1996), 1069-1088. | EuDML | Numdam | MR | Zbl

[Sch] W. Schmidt, Heights of points on subvarieties of 𝔾 m n , in “Number theory, Séminaire de Théorie des Nombres de Paris” 1993-1994 (S. David editeur) London Math. Soc. Ser. 235 (1996), 157-187, Cambridge University Press. | MR | Zbl